# SDR CA011011012

- Difficulty date: September 19, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Cessna 172L
- Aircraft time: 6,704 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160CTM
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 05510171
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE MOUNT WAS FOUND CRACKED DURING 50 HOUR INSPECTION. NO CRACKS WERE NOTICED AT THE PREVIOUS INSPECTION AND THE CRACK SHOWED NEW MATERIAL. THIS WOULD INDICATE DETERIORATION DURING THE LAST 50 HOUR.
